MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SML SGA VLV; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SML SGA VLV; INTERNAL CSF DRAINAGE
Catalog Number 828814PL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a certas valve (id: 828814pl) broke into two pieces upon insertion and was identified as defective at the time of implantation.The defective valve was explanted and replaced with a new valve during the same surgical procedure on (b)(6) 2025.The patient did not experience any signs or symptoms related to product problem.The patient¿s current status is stable.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The certas valve (id 828814pl) was returned for evaluation.Device history record (dhr) - the product code 82-8814pl with lot 7478098, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was at setting 3.The valve was visually inspected; the siphon guard was torn and separated from the valve.The valve passed the test for programming and pressure.The valve could not be leak tested, reflux tested, flush tested or siphon guard tested due to the damaged silicone housing.The siphon guard was visually inspected marks were found on the siphon guard.Root cause - the possible root cause for the issue reported by the customer, is due to a sharp or pointed object coming into contact with the valve in view of the cut marks on housing.As noted in the surgical procedure precautions section in ifu, silicone has a low cut and tear resistance."do not fold or bend the valve during insertion.Folding or bending might cause rupture of the silicone housing, needle guard dislodgement, or occlusion of the fluid pathway.".
 
Event or Problem Description
N/a.

Brand Name
CRTS SML SGA VLV
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24034551
Report Number3013886523-2026-00002
Device Sequence Number9140314
Product Code JXG
UDI-Device Identifier10381780535942
UDI-Public(01)10381780535942(11)241105(17)291031(10)7478098
Combination Product (Y/N)N
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number828814PL
Device Lot Number7478098
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale
Patient Weight44 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American